On the sigma-class generated by open balls

Citation
S. Jackson et Rd. Mauldin, On the sigma-class generated by open balls, MATH PROC C, 127, 1999, pp. 99-108
Citations number
8
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
ISSN journal
03050041 → ACNP
Volume
127
Year of publication
1999
Part
1
Pages
99 - 108
Database
ISI
SICI code
0305-0041(199907)127:<99:OTSGBO>2.0.ZU;2-8
Abstract
We show that in the finite dimensional space R-d provided with a metric ind uced by a norm, the collection of Borel sets is the smallest collection con taining the open balls and closed under complements and countable disjoint unions.